Theoretical Economics Letters

Vol.1 No.3(2011), Paper ID 8391, 5 pages

DOI:10.4236/tel.2011.13027

 

Poverty Indices Revisited

 

Eugene Kouassi, Pierre Mendy, Diaraf Seck, Kern O. Kymn

 

 

Copyright © 2011 Eugene Kouassi, Pierre Mendy, Diaraf Seck, Kern O. Kymn et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


E. Kouassi, P. Mendy, D. Seck and K. Kymn, "Poverty Indices Revisited," Theoretical Economics Letters, Vol. 1 No. 3, 2011, pp. 129-133. doi: 10.4236/tel.2011.13027.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.